# SDR SWAA2023030697210

- Difficulty date: January 31, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 747+10; BS 747+18; BS 767+3; BS 767+4; BS 767+7; BS 767+13; BS 767+10.<[01] VERIFIED APPLICABILITY SRM 53-60-53-0I-2 IDENTIFICATION 2 AND SRM 53-00-53-1A-2 ALLOWABLE DAMAGE[17] INSTALLED FLOOR TO SIDEWALL SUPPORT LBL21 BS727-847 WL156 IAW SRM 51-40-02-0G-0 AND DWG#146A7500;[18] VERIFIED CORRECTIVE ACTION #17.;[19] VERIFIED MEASUREMENTS.
